Discussions By Condition: Medical Stories

what a mess

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • January 12, 2007
  • 06:50 AM

I am a 42 year old male. I have been taking arimidex for aromatising for three years. I have low growth hormone. I have elevated insulin. I had a Pit Microadenoma that went away when I started Arimidex. I have Hypertension. I have a fatty Liver. I have gerd. I now have terrible pain in my feet, ankles, hips and gluts. My bone density test showed I have 48% decrease. I have terrible fatigue. I am becoming depressed(who wouldn't LOL).

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?